# SDR FDEA201102140559

- Difficulty date: February 14, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 453N180197
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT LT SIDEWALL PANEL SUPPORT CHANNEL AT STA 1460 FOUND CRACKED. CRACKED SIDEWALL SUPPORT CHANNEL R & R IAW SRM 51-40-02.  REV 101. REPAIR IS CLASSIFIED AS MINOR.
